International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 32, Pages 2061-2068
On an inequality of Diananda
Department of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA
Received 17 October 2002
Copyright © 2003 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider certain refinements of the arithmetic and geometric
means. The results generalize an inequality of P. Diananda.